Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 154, NWS Lincoln, IL

June 10, 20114 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 10, 2011, 11:53 PM CDT for 4 counties in Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 11:53 PM CDT (04:53 UTC)
Expired
Jun 11, 2011, 12:45 AM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IL, Effingham County, IL, Jasper County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 102 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS53 KILX 110453
SVRILX
ILC025-049-079-159-110545-
/O.NEW.KILX.SV.W.0154.110611T0453Z-110611T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1153 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  WESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
  NORTHWESTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 1245 AM CDT.

* AT 1150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM RAMSEY TO 7 MILES EAST OF SHOBONIER TO FAIRMAN...AND MOVING
  EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EFFINGHAM...FLORA...NEWTON...BEECHER CITY...ALTAMONT...EDGEWOOD...
  SHUMWAY...IOLA...WATSON...XENIA...TEUTOPOLIS...LOUISVILLE...BIBLE
  GROVE...DIETERICH...MONTROSE...INGAHAM...WHEELER...SAILOR
  SPRINGS...BOGOTA AND CLAY CITY.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 168.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3860 8871 3891 8870 3891 8881 3922 8881
      3922 8847 3917 8847 3917 8819 3889 8808
      3859 8826
TIME...MOT...LOC 0452Z 268DEG 36KT 3913 8900 3889 8893
          3868 8908
WIND...HAIL 60MPH <.75IN

$$

SHIMON
3 follow-up statements
184 
WWUS53 KILX 110506
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1206 AM CDT SAT JUN 11 2011

ILC025-049-079-159-110545-
/O.CON.KILX.SV.W.0154.000000T0000Z-110611T0545Z/
JASPER IL-RICHLAND IL-CLAY IL-EFFINGHAM IL-
1206 AM CDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM...
CLAY...NORTHWESTERN RICHLAND AND WESTERN JASPER COUNTIES UNTIL 1245
AM CDT...

AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WRIGHTS CORNER TO FARINA TO SALEM...MOVING EAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE...
  EFFINGHAM...FLORA...NEWTON...BEECHER CITY...ALTAMONT...EDGEWOOD...
  SHUMWAY...IOLA...WATSON...XENIA...TEUTOPOLIS...LOUISVILLE...BIBLE
  GROVE...DIETERICH...MONTROSE...WHEELER...INGAHAM...SAILOR
  SPRINGS...BOGOTA AND CLAY CITY.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 168.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3860 8871 3891 8870 3891 8881 3922 8881
      3922 8847 3917 8847 3917 8819 3889 8808
      3859 8826
TIME...MOT...LOC 0506Z 268DEG 36KT 3913 8882 3889 8875
          3868 8890
WIND...HAIL 70MPH <.75IN

$$

SHIMON
938 
WWUS53 KILX 110519
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1219 AM CDT SAT JUN 11 2011

ILC025-049-079-159-110545-
/O.CON.KILX.SV.W.0154.000000T0000Z-110611T0545Z/
JASPER IL-RICHLAND IL-CLAY IL-EFFINGHAM IL-
1219 AM CDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EFFINGHAM...
CLAY...NORTHWESTERN RICHLAND AND WESTERN JASPER COUNTIES UNTIL 1245
AM CDT...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHUMWAY TO 6 MILES NORTHEAST OF IOLA TO STEPHEN FORBES
STATE PARK...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  EFFINGHAM...FLORA...NEWTON...XENIA...LOUISVILLE...BIBLE GROVE...
  TEUTOPOLIS...DIETERICH...MONTROSE...INGAHAM...WHEELER...SAILOR
  SPRINGS...BOGOTA...CLAY CITY...NOBLE...SCHNELL...HORD...
  HEARTVILLE...ELLIOTSTOWN AND LATONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3860 8871 3891 8870 3891 8881 3922 8881
      3922 8847 3917 8847 3917 8819 3889 8808
      3859 8826
TIME...MOT...LOC 0520Z 270DEG 39KT 3914 8860 3890 8853
          3869 8868
WIND...HAIL 70MPH <.75IN

$$
791 
WWUS53 KILX 110542
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1242 AM CDT SAT JUN 11 2011

ILC025-049-079-159-110551-
/O.EXP.KILX.SV.W.0154.000000T0000Z-110611T0545Z/
JASPER IL-RICHLAND IL-CLAY IL-EFFINGHAM IL-
1242 AM CDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM AND CLAY WILL 
EXPIRE AT 1245 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
JASPER AND RICHLAND COUNTIES UNTIL 145 AM CDT.

LAT...LON 3860 8871 3891 8870 3891 8881 3922 8881
      3922 8847 3917 8847 3917 8819 3889 8808
      3859 8826
TIME...MOT...LOC 0541Z 270DEG 39KT 3914 8831 3890 8824
          3869 8839

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:47 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 10, 8:47 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT FRI JUN 10 2011

.DISCUSSION...
ISSUED 845 PM CDT FRI JUN 10 2011

FORECAST UPDATED AT 8 PM TO REMOVE THE SEVERE THUNDERSTORM WATCH
IN SOUTHERN 6 COUNTIES WHICH EXPIRED AT 8 PM. SEVERE THUNDERSTORM
WATCH CONTINUES UNTIL MIDNIGHT WEST OF PIATT...MOULTRIE AND SHELBY
COUNTIES. ALSO UPDATED THE FORECAST TO INCREASE CHANCES OF SHOWERS
AND THUNDERSTORMS TO LIKELY OVERNIGHT SE OF I-55. LOWS BY SUNRISE
TO RANGE FROM THE UPPER 50S AND LOWER 60S FROM I-55 NW TO THE
LOWER 70S ALONG AND SE OF I-70.

SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ALONG WITH
VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL CONTINUE AT LEAST ANOTHER
3-4 HOURS ALONG AND SE OF THE IL RIVER. THESE THUNDERSTORMS
EXTEND INTO CENTRAL MO AND MOVING E/NE. THUNDERSTORM CHANCES HAVE
DIMINISHED NW OF THE IL RIVER REST OF TONIGHT BEHIND THE FRONTAL
BOUNDARY WHICH LIES NEAR I-72. MODELS PUSH THIS FRONT SE INTO SOUTHEAST
IL NEAR I-70 BY SUNRISE...THEN PUSH SE THROUGH SE IL DURING SAT
MORNING. WEAK HIGH PRESSURE RIDGE OF 1022 MB NORTH OF THE GREAT
LAKES INTO THE DAKOTAS TO RIDGE SOUTHWARD INTO NORTHERN AND
CENTRAL IL DURING SAT RETURNING DRIER...COOLER AND LESS HUMID
WEATHER.

07

&&

.AVIATION...
ISSUED 642 PM CDT FRI JUN 10 2011

MAIN ISSUE WILL BE TIMING CONVECTION INTO THE TAF SITES THIS
EVENING. BASED ON RADAR TIMING TOOLS...THUNDERSTORMS WILL IMPACT
KSPI BETWEEN 00Z AND 02Z AND KDEC BETWEEN 01Z AND 03Z. GIVEN
OUTFLOW BOUNDARY LIFTING NORTHWARD FROM THE I-70 CORRIDOR...STORMS
WILL TEND TO DISSIPATE AND MAY NOT REACH AS FAR NORTHEAST AS KCMI.
HAVE THEREFORE ONLY GONE WITH VCTS THERE. STORMS MAY AVOID KPIA
AND KBMI AS WELL...BUT HAVE INCLUDED A PERIOD OF LIGHT RAIN WITH
VCTS AT BOTH SITES. CONVECTION WILL DIMINISH AFTER MIDNIGHT AS
COLD FRONT MOVES INTO THE AREA. ONCE FRONT PASSES...WINDS WILL
SWITCH TO THE N/NW AND LOW CLOUDS CURRENTLY OVER IOWA WILL SPILL
INTO CENTRAL ILLINOIS. HAVE THEREFORE BROUGHT CEILINGS DOWN INTO
THE 1500 TO 2500FT RANGE BEGINNING AT KPIA BY AROUND 08Z THEN
FURTHER EAST TO KCMI BY 15Z. LOW CLOUDS WILL GRADUALLY CLEAR FROM
WEST TO EAST BY SATURDAY AFTERNOON.

BARNES
&&

.PREV DISCUSSION...
ISSUED 308 PM CDT FRI JUN 10 2011

MODELS FAIRLY CONSISTENT AND LOOK SIMILAR IN THE OVERALL UPPER
LEVEL PATTERN AND GENERAL SURFACE FEATURES. MODELS DIFFER AND HAVE
TROUBLES HANDLING THE DETAILS OF WHEN AND WHERE THE PCPN WILL
OCCUR...ESPECIALLY IN THE SHORT TERM OF TONIGHT. LONGER TERM
MODELS CONTINUE TO SHOW AN UNSETTLED PATTERN THROUGH NEXT WEEK
BRINGING CHANCES OF STORMS MOST OF THE TIME.

MAIN CONCERNS ARE CHANCES OF PCPN TONIGHT AND THEN AGAIN NEXT
WEEK.

SHORT TERM...TONIGHT THROUGH MONDAY NIGHT

BOUNDARY HAS BECOME ACTIVE IN SOUTHEAST ILLINOIS WHERE BEST
CONVERGENCE AND CAPE IS LOCATED AT. NORTHERN AREAS OF CWA ARE
CAPPED BUT LARGE AREA OF PCPN SHOWERS AND THUNDERSTORMS ACROSS
SOUTHERN IOWA AND PARTS OF NORTHERN MISSOURI WILL CONTINUE TO MOVE
ENE INTO THE NORTHERN THIRD OF ILLINOIS THIS EVENING. AS THIS
SYSTEM CONTINUES TO MOVE EAST...SHOWERS AND THUNDERSTORMS ARE
LIKELY ACROSS MOST OF THE AREA TONIGHT AND INTO THE OVERNIGHT
HOURS. THE STORMS IN THE SOUTHEAST WILL CONTINUE AS WELL WITH
LOCALLY HEAVY RAINFALL POSSIBLE DUE TO THE SLOW MOVEMENT.

THEN BRIEF HIGH PRSS WILL BUILD INTO THE AREA SATURDAY NIGHT AND
SUNDAY BEFORE THE CHANCES OF PCPN RETURNS FOR SUNDAY NIGHT THROUGH
MONDAY NIGHT. THE FRONT THAT PUSHES THROUGH THE AREA THIS
AFTERNOON WILL MOVE SOUTH OF THE CWA BUT THEN MOVE BACK NORTH INTO
MISSOURI AT THE END OF THE WEEKEND. THIS WILL BE THE FOCUS OF MORE
SHOWERS AND STORMS FOR THE END OF THE WEEKEND AND INTO NEXT WEEK.
THE CHANCES OF STORMS WILL BE CONFINED TO THE WESTERN PARTS OF THE
CWA AS NOCTURNAL CONVECTION WILL BE THE LIKELY MODE THROUGH THE
PERIOD.

TEMPS SHOULD BE ON THE COOLER SIDE...BELOW NORMAL...DUE TO PCPN
AND CLOUD COVER.

LONG TERM...TUESDAY THROUGH FRIDAY

THE FRONT WILL REMAIN JUST TO THE WEST OF THE CWA AT THE BEGINNING
OF THE PERIOD...BUT SLOWLY INCH EASTWARD DURING THE PERIOD. THIS
WILL INCREASE CHANCES OF PCPN EASTWARD. THERE WILL BE PERIODS OF
DRY WEATHER BUT WITH RIDGE TO THE EAST AND CONTINUED SOUTHWEST
FLOW ALOFT...AND FRONTAL SYSTEM TO THE WEST OR OVER THE CWA...PCPN
WILL CONTINUE. FINALLY A LOW PRSS AREA DEVELOPS PUSHES THE FRONT
NORTH THROUGH THE AREA AS A WARM FRONT...FOLLOWED BY A COLD FRONT
WED AND WED NIGHT. CHANCES OF PCPN WILL CONTINUE WITH THIS SYSTEM
PASSAGE. ANOTHER HI PRSS AREA WILL MOVE IN LATER IN THE WEEK AND
BRING DRY WEATHER FOR THUR THROUGH FRIDAY.

TEMPS WILL RETURN TO NORMAL THROUGH THE PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 10, 3:22 PM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT FRI JUN 10 2011

ILZ027>031-036>038-040>043-047>051-111100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
322 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A
COLD FRONT SINKS SOUTHWARD THROUGH CENTRAL ILLINOIS. A FEW OF THE
STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL
HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES
WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT.

FLOODING ON THE ILLINOIS RIVER WILL CONTINUE FROM PEORIA DOWNSTREAM
THROUGH THE WEEK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM
CHANCES MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM.

ILZ044>046-052>057-061-111100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
322 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...AS A
COLD FRONT SINKS SOUTHWARD THROUGH CENTRAL ILLINOIS. A FEW OF THE
STORMS COULD BECOME SEVERE DURING THE EVENING...PRODUCING SMALL
HAIL..GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. THE STORM CHANCES
WILL SHIFT SOUTHEAST OF THE AREA BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM
CHANCES MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM.

ILZ062-063-066>068-071>073-111100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
322 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS THROUGH
TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE DURING THE
EVENING...PRODUCING SMALL HAIL..GUSTY WINDS...AND LOCALLY HEAVY
RAINFALL. THE STORM CHANCES WILL SHIFT SOUTHEAST OF THE AREA BY
LATE TONIGHT.

FLOODING ON THE WABASH RIVER WILL CONTINUE FOR THE NEXT SEVERAL
DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF WEATHER DISTURBANCES WILL BRING PERIODIC THUNDERSTORM
CHANCES MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDNIGHT.

BARNES

In the hours before

Special weather statement, Jun 10, 9:16 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
916 PM CDT FRI JUN 10 2011

ILZ044-045-053>056-110315-
CHAMPAIGN-COLES-DOUGLAS-MACON-MOULTRIE-PIATT-
916 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...NORTHEASTERN COLES...
NORTHERN MOULTRIE...SOUTHEASTERN MACON...SOUTHERN CHAMPAIGN AND
SOUTHERN PIATT COUNTIES UNTIL 1015 PM CDT...

AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUNT ZION...OR 7 MILES SOUTHEAST OF
DECATUR...MOVING EAST AT 35 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CERRO GORDO...
  LOVINGTON...
  HAMMOND...
  BEMENT...
  ARTHUR...
  ATWOOD...

OTHER LOCATIONS AFFECTED INCLUDE...HERVEY CITY...DECATUR AIRPORT...
OAKLEY...LAKE CITY...LA PLACE AND GARRETT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4011 8804 3965 8798 3966 8897 3985 8904
TIME...MOT...LOC 0216Z 256DEG 32KT 3977 8883

SHIMON
Special weather statement, Jun 10, 9:24 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CDT FRI JUN 10 2011

ILZ038-043>046-110330-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
924 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE WITT...NORTHERN
CHAMPAIGN...NORTHERN PIATT...SOUTHEASTERN MCLEAN AND WESTERN
VERMILION COUNTIES UNTIL 1030 PM CDT...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FARMER CITY...OR 14 MILES NORTHEAST OF
CLINTON...MOVING EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  FARMER CITY...
  MANSFIELD...
  LAKE OF THE WOODS...
  MAHOMET...
  FISHER...
  THOMASBORO...

OTHER LOCATIONS AFFECTED INCLUDE...FLATVILLE AND ROYAL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4040 8794 4012 8794 4013 8878 4036 8879
TIME...MOT...LOC 0224Z 268DEG 33KT 4025 8871

SHIMON
Local storm report, Jun 10, 10:18 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND GST     SAVOY                   40.06N 88.25W
06/10/2011  M58 MPH          CHAMPAIGN          IL   ASOS

            AT CHAMPAIGN AIRPORT

&&

LAUFENBERG
Special weather statement, Jun 10, 10:23 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT FRI JUN 10 2011

ILZ036-040-041-047-110430-
CASS-FULTON-MASON-SCHUYLER-
1023 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CASS...SCHUYLER...
SOUTHERN FULTON AND WESTERN MASON COUNTIES UNTIL 1130 PM CDT...

AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BROOKLYN...OR 16 MILES SOUTHWEST OF
MACOMB...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  BROOKLYN...
  LITTLETON...
  RUSHVILLE...
  VERMONT...
  ASTORIA...
  BROWNING...

OTHER LOCATIONS AFFECTED INCLUDE...WEINBERG KING STATE PARK...
HUNTSVILLE...RAY...MARBLETOWN...SNICARTE AND BLUFF CITY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4028 9091 4029 9081 4028 9046 4038 9045
      4037 9003 4000 9010 4017 9092
TIME...MOT...LOC 0323Z 276DEG 30KT 4027 9082

SHIMON
Local storm report, Jun 10, 11:01 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1101 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     WINCHESTER              39.63N 90.46W
06/10/2011                   SCOTT              IL   CO-OP OBSERVER

            TREES AND LARGE TREE LIMBS DOWN AND FIFTEEN LARGE POWER
            POLES SNAPPED...NO POWER IN WINCHESTER

&&
FIFTEEN POWER POLES WERE DAMAGED INSTEAD OF NINE

LAUFENBERG
Local storm report, Jun 10, 11:10 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             MASON                   38.95N 88.63W
06/10/2011  M0.75 INCH       EFFINGHAM          IL   EMERGENCY MNGR

0257 PM     HAIL             2 E BIRDS               38.84N 87.63W
06/10/2011  M0.88 INCH       LAWRENCE           IL   CO-OP OBSERVER

            PEA TO NICKEL-SIZED HAIL

0330 PM     HAIL             1 N EDGEWOOD            38.94N 88.66W
06/10/2011  E0.75 INCH       EFFINGHAM          IL   MESONET

0332 PM     HAIL             EDGEWOOD                38.92N 88.66W
06/10/2011  E0.88 INCH       EFFINGHAM          IL   PUBLIC

            NICKEL-SIZED HAIL COVERING THE GROUND

0440 PM     FLASH FLOOD      2 S IOLA                38.81N 88.63W
06/10/2011                   CLAY               IL   EMERGENCY MNGR

            CREEKS OUT OF THEIR BANKS AND FIELDS FLOODED

0440 PM     FLASH FLOOD      1 N OSKALOOSA           38.76N 88.65W
06/10/2011                   CLAY               IL   EMERGENCY MNGR

            ROADS FLOODED

0623 PM     HAIL             WINCHESTER              39.63N 90.46W
06/10/2011  M1.25 INCH       SCOTT              IL   CO-OP OBSERVER

            HAIL HAPPENED WITH WINDS UP TO 55 MILES PER HOUR

0625 PM     TSTM WND DMG     WINCHESTER              39.63N 90.46W
06/10/2011                   SCOTT              IL   CO-OP OBSERVER

            TREES AND LARGE TREE LIMBS DOWN AND FIFTEEN LARGE POWER
            POLES SNAPPED...NO POWER IN WINCHESTER

0642 PM     HAIL             1 W LYNNVILLE           39.69N 90.37W
06/10/2011  M1.00 INCH       MORGAN             IL   EMERGENCY MNGR

0655 PM     TSTM WND DMG     4 W BROOKLYN            40.23N 90.84W
06/10/2011                   SCHUYLER           IL   LAW ENFORCEMENT

            ONE LARGE TREE UPROOTED AND SEVERAL PINE TREES SNAPPED
            OFF

0659 PM     HAIL             4 W BROOKLYN            40.23N 90.84W
06/10/2011  E1.75 INCH       SCHUYLER           IL   LAW ENFORCEMENT

0813 PM     TSTM WND DMG     PETERSBURG              40.01N 89.85W
06/10/2011                   MENARD             IL   MESONET

            20-FOOT ORNAMENTAL TREE SNAPPED 3 FEET ABOVE
            GROUND...LARGE MAPLE TREE LOST A 4-INCH DIAMATER BRANCH
            OVER ROUTE 97

0815 PM     HEAVY RAIN       1 N PETERSBURG          40.03N 89.85W
06/10/2011  M0.86 INCH       MENARD             IL   COCORAHS

            RAIN RECEIVED IN 20 MINUTES

1001 PM     TSTM WND GST     SAVOY                   40.06N 88.25W
06/10/2011  M58.00 MPH       CHAMPAIGN          IL   ASOS

            AT CHAMPAIGN AIRPORT

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:15 PM CDTTornado WarningILXCass, Fulton, Mason, Schuyler45 min
Jun 10, 7:27 PM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Morgan, Schuyler, Scott6 hr
Jun 10, 8:38 PM CDTSpecial Weather StatementILXSchuyler67 min
Jun 10, 9:16 PM CDTSpecial Weather StatementILXDouglas, Macon59 min
Jun 10, 9:24 PM CDTSpecial Weather StatementILXChampaign66 min
Jun 10, 9:49 PM CDTAreal Flood AdvisoryILXMacon, Moultrie, Piatt4 hr
Jun 10, 10:16 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion48 min
Jun 10, 10:23 PM CDTSpecial Weather StatementILXSchuyler67 min
Jun 11, 12:31 AM CDTAreal Flood AdvisoryILXClay, Effingham6 hr
Jun 11, 12:37 AM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland68 min
Jun 11, 1:18 AM CDTAreal Flood AdvisoryILXCumberland, Jasper, Richland6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.